# SDR UHLA201602280088

- Difficulty date: February 28, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N654RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000104
- Aircraft time: 29,657 hours, 18,303 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frames 10-11
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THREE DENTS ON FWD FUSELAGE BETWEEN FRAME 10-11 AND STR 14L-17L.  PERFORMED PERMANENT REPAIR TO THE LT FWD FUSELAGE SKIN, FCBS 53-10-00-004 IAW ETD2015-170-119023, REV B.
